Woes of Pfizer-BioNTech COVID-19 Vaccine

Woes of Pfizer-BioNTech COVID-19 Vaccine On December 16, The New York Times reported serious allergic reactions in two health workers in Alaska after getting the Pfizer-BioNTech’s COVID-19 vaccine. The first worker, a middle-aged woman, experienced a rash over her face and body, shortness of breath, and elevated heart rate 10 minutes after receiving the vaccine. The second worker developed eye puffiness, lightheadedness, and a scratchy throat 10 minutes after being vaccinated. On December 30, Reuters reported the death of a 91-year-old woman in Switzerland after receiving the Pfizer-BioNTech COVID-19 vaccine. According to health authorities, based on the medical history and disease development of the deceased, a connection between the death and the COVID-19 vaccination was highly unlikely. On December 30, the Israeli Health Ministry reported the death of a 75-year-old man due to heart failure within hours of getting the Pfizer-BioNTech COVID-19 vaccine. The man had a history of heart attacks and also had cancer. On January 2, Reuters reported the hospitalization of a 32-year-old female doctor in Mexico due to seizures, difficulty in breathing, and a skin rash after receiving the Pfizer-BioNTech COVID-19 vaccine. The health ministry said that the initial diagnosis was encephalomyelitis, an inflammation of the brain and spinal cord.

References:

  1. The New York Times, December 16, 2020, https://nyti.ms/38SFoDk
  2. SAMAA, December 30, 2020,
  3. The Dong-A Ilbo, December, 30, 2020,
  4. Reuters, January 2, 2020, https://reut.rs/3pQa5jv
  5. NDTV, January 3, 2020,

Check Also

USA CDC on COVID-19 Vaccine-Related Deaths

Recent revelations from The Epoch Times shed light on a controversial issue surrounding COVID-19 vaccines …

Sahifa Theme License is not validated, Go to the theme options page to validate the license, You need a single license for each domain name.